# SDR CA141127004

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,524 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTING, CREW HAD A MAINTENANCE ISSUE. UPON DISCUSSING THE NATURE OF THE FAILURE WITH MOC, THE DECISION TO RETURN WAS MADE. IN FLIGHT HYD 2 EDP FAIL EICAS ADVISORY MSG.  NR 2 EDP PRESS SWITCH REPLACED AS PER AMM 29-31-03-000-801-A.NO FIX.  NR 2 EDP REPLACED AS PER AMM 29-11-01-000-801-A CHECKS SERVICEABLE C/S COWLS CLOSED.
